# SDR UALA2009102203292

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 25,781 hours, 11,512 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 284
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS TEST FAILS EPSU AFT L INTERNAL FAULT.  FOUND SHORT UNDER 2ND FROM LAST SEAT ABC, ACCOMPLISHED ENVIRONMENTAL SPLICE, USED POWER SUPPLY FROM ABOVE DOOR 1L TO OP CK.  ACCESS PANEL ABOVE 1L REMOVED AND STOWED BEHIND PONY WALL AT 1AB, BAD POWER SUPPLY LOCATED ABOVE 1L DOOR.  REPLACED POWER SUPPLY.  OP CHECKS ARE NORMAL.
